# SDR 97ZZZX2584

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5238H
- Make and model: Cessna 152
- Aircraft serial: 15284071
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 1 Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER INSPECTION FOUND CRACK APPROXIMATELY .820 INCH LONG, .040 INCH DEEP, TRAILING EDGE SIDE OF HUB OF NR 1 BLADE.  AD 97-21-01 AND MCAULEY SB 221B ADDRESSES THE HUB FRONT FACE AND BOLT HOLES.  NO RE-WORK IS ALLOWED ON SIDE OF HUB.
